Globally invertible differentiable or holomorphic maps
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 25-35.
@article{RSMUP_2001__105__25_0,
     author = {Ballico, E.},
     title = {Globally invertible differentiable or holomorphic maps},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {25--35},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     zbl = {02216884},
     mrnumber = {1834979},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__25_0/}
}
TY  - JOUR
AU  - Ballico, E.
TI  - Globally invertible differentiable or holomorphic maps
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
DA  - 2001///
SP  - 25
EP  - 35
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__25_0/
UR  - https://zbmath.org/?q=an%3A02216884
UR  - https://www.ams.org/mathscinet-getitem?mr=1834979
LA  - en
ID  - RSMUP_2001__105__25_0
ER  - 
%0 Journal Article
%A Ballico, E.
%T Globally invertible differentiable or holomorphic maps
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 25-35
%V 105
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2001__105__25_0
Ballico, E. Globally invertible differentiable or holomorphic maps. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 25-35. http://archive.numdam.org/item/RSMUP_2001__105__25_0/

[1] M. Atiyah, On the Krull-Schmidt theorem with applications to sheaves, Bull. Soc. Math. France, 84 (1956), pp. 307-317; reprinted in «Michael Atiyah Collected Works, Vol. 1», pp. 83-102, Oxford Science Publications, Oxford, 1978. | Numdam | MR | Zbl

[2] M. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc., 7 (1957), pp. 414-452; reprinted in «Michael Atiyah Collected Works, Vol. 1», pp. 105-143, Oxford Science Publications, Oxford, 1978. | MR | Zbl

[3] A. Beauville, Surfaces algebriques complexes, Astérisque, 54, 1978. | MR | Zbl

[4] A. Beauville, L'inegalite pg ≽ 2q - 4 pour les surfaces de type generale, Appendice à 0. Debarre, Inégalité numériques pour les surfaces de type général, Bull. Soc. Math. France, 110 (1982), pp. 319-346. | Numdam | Zbl

[5] E. Bombieri - D. HUSEMÖLLER, Classification and embeddings of surfaces, in «Algebraic geometry, Arcata 1974», pp. 329-423, Amer. Math. Soc. Proc. Symp. Pure Math., 29, 1975. | MR | Zbl

[6] E. Bombieri - D. MUMFORD, Enriques' classification in char. p, II, in « Complex Analysis & Algebraic Geometry», Cambridge University Press, 1977.

[7] V. Brinzanescu, Holomorphic Vector Bundles over Compact Complex Surfaces, Lect. Notes in Math. 1624, Springer, 1996. | MR | Zbl

[8] G. Chichilnisky, Topology and invertible maps, Advance Appl. Math., 21 (1998), pp. 113-123. | MR | Zbl

[9] Ph. Griffiths - J. Harris, Principles of Algebraic Geometry, John Wiley & Sons, 1978. | MR | Zbl

[10] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math. 52, Springer-Verlag, 1977. | MR | Zbl

[11] D. Husemöller, Elliptic Curves, Graduate Texts in Math. 111, Springer-Verlag, 1987. | MR | Zbl

[12] M. Inoue, On surfaces of class VII0, Invent Math., 24 (1974), pp. 269-310. | MR | Zbl

[13] R. Mandelbaum, Four-dimensional topology, Bull. Amer. Math. Soc., 2 (1980), pp. 1-159. | MR | Zbl

[14] J. Milnor - J. Stasheff, Characteristic classes, Annals of Math. Studies 76, Princeton University Press, Princeton, N.J., 1974. | MR | Zbl

[15] H. Seifert - W. Threlfall, Lehrbuch der Topologie, Teubner Verlag, Lepzig, 1934. | JFM

[16] J. Stillwell, Classical Topology and CombinatoriaL Group Theory, Graduate texts in Math. 75, Springer-Verlag, 1980 | MR | Zbl

[17] A.-D. Teleman, Projectively flat surfaces and Bogomolov's theorem on class VII0 surfaces, Int. J. Math., 5 (1995), pp. 253-264. | MR | Zbl